# SDR ZZDA2008111

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RIGHT FUSELAGE JUST AFT OF RIGHT AOA VANE.  CUT OUT DAMAGED SECTION AT RIGHT HAND FUSELAGE, FABRICATED DOUBLER REPAIR AND REPAIRED SKIN PER AIRTRAN EA17-53-01150IR.
